# SDR UPS98826404

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 561537757
- Condition: Damaged
- Location: Bs 1500-1520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, STA 1500 TO 1520, STR 29L TOP FLANGE IS PART MISSING.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT LONGERON IAW DWG 5615377 AND SRM 51-1-21.
